Periodicity of the Positive Solutions of a Fuzzy Max-Difference Equation
Qiuli He,
Chunyan Tao,
Taixiang Sun,
Xinhe Liu and
Dongwei Su
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We investigate the periodic nature of the positive solutions of the fuzzy max-difference equation , where , is a periodic sequence of fuzzy numbers, and are positive fuzzy numbers with . We show that every positive solution of this equation is eventually periodic with period .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/760247.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/760247.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:760247
DOI: 10.1155/2014/760247
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().